Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

164 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suggest natural remedy to increase hormone levels in the body

Answered by
Dr.
Dr. Prof. Kunal Saha

General & Family Physician

Practicing since :1954

Answered : 4315 Questions

default
Posted on Mon, 19 Oct 2015 in General Health
Question: I WAS PLEASED WITH YOUR ANSWER BUT I HAVE TO SEE MY DR. NEXT WEEK AND I KNOW HE WON'T GIVE ME HORMONES AGAIN. I'LL TRY THOUGH. IS THERE ANY NATURAL MED I CAN TAKE?
doctor
Answered by Dr. Prof. Kunal Saha 8 hours later
Brief Answer:
Soy contains phytoestrogens which may help

Detailed Answer:
I am glad that you were pleased with my answer. I am sure that your doctor is a sensible person and if there is an actual requirement of hormone therapy, he would actually give it. However, there are natural ways of supplementing estrogens. There are foods which contain phytoestrogens which are plant substances similar to estrogen. High levels are found in soy beans, chick peas, cereal XXXXXXX vegetables, legumes and fruits. Unfortunately, there has been little research into the benefits of these natural supplements, but in moderation they are certainly unlikely to do any harm.
Talk to your doctor about the explanations that I have given in my earlier answer and I hope that would be a better one.
Above answer was peer-reviewed by : Dr. Sonia Raina
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Treatment/Therapy

Recent questions on  Hormone therapy

doctor1 MD

Hi...I have a problem of Endometriosis and IBS. I have ahd 1 laproscopy in the past. I have one child now after doing IUI. I got the problem back 1 year after my delivery. It has been 4 years now. Since last October, I am on the Hormonal therapy...Have completed 5 injections. I am taking them after every 6 weeks. But after 4 weeks or so, I start getting pain back in lower abdomen and lower back...and have to take pain killer....my doctor says that after 6 injections, we will have to take a break of 6 months....I can get my periods back during those 6 months but pain should not be there....but looking at the current situation, I think the pain will be abck...in that case, is there any other treatment that I can take since I cant take injections during that time? I am 34 Ys old.

doctor1 MD

Im 19 but i have hair on face but that is near my throat not even my chin rest facial hair are very insignificant. Jst one hair on chest although hair on belly. And 5inch penis when hard but very small when flacid testicles dont seem developed. i ejaculate but i think sperm count is low. Wht should i do and is hormone therapy will make any diff

doctor1 MD

I am 51 years old. My estrogen and hormone levels are almost at zero. my doctor started me on EEMT DS 1.2/2.5 mg and provera 2.5 mg. It has been over 3 weeks and I do not feel any different. I am scheduled in 2 weeks to take another blood test to check the levels, but feel so weak, depressed and lifeless. Is it possible that I may need stronger or a different hormone therapy

doctor1 MD

Hi, I m a 26 yr. old female. I m 5 5 and currently 143lbs (this is heavy for me). I have hypothyroidism which I m treating with bioidentical hormone therapy. I also have elevated levels of led in my liver. I suffer from nearly daily migraines which is due to the hormone imbalance and probably also the led in my system. I ve been doing a detox for the past 9 days and have mostly just been eating fruit, veggies and rice products. I ve actually gained weight and am feeling very bloated and uncomfortable. I m going to the bathroom regularly so I m not sure what is causing the bloating. Any suggestions?

doctor1 MD

Dear Doctor, I was in touch with you few days ago. As explained in my previous query, I had visited a Doctor in XXXXXXX due to abnormal spotting before period and followed by heavy period. I was informed of very low progesterone and multiple cysts...

doctor1 MD

Taking Tab Tabi for last 2 years. PSA level is normal. Do I need to continue the Tab Tabi and if yes how long?

doctor1 MD

i had painful urination last night. i believe i had uti. i drank lots of water and got on the tub for 20 minutes. pain when i urinate went away. however , i m feeling bloated now. when i wipe off my self after peeing, there was blood. i need a...